# SDR UALA2010092203526

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,418 hours, 6,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS FROM 43ABC TO 53ABC INOP. TROUBLESHOT EMERGENCY SYS AFTER INSULATED WIRING BETWEEN SEAT ROW 45ABC TO NEXT SEAT ROW 43ABC. EMERGENCY ESCAPE PATH LIGHT OPS CHKS NORMAL & AROUND DOOR 4L AND FROM SEAT ROW 45ABC TO 53ABC.
